Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/111971
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Nonlinear vibrations and stability of an axially moving beam with an intermediate spring support: two-dimensional analysis
Author: Ghayesh, M.
Amabili, M.
Païdoussis, M.
Citation: Nonlinear Dynamics, 2012; 70(1):335-354
Publisher: Springer
Issue Date: 2012
ISSN: 0924-090X
1573-269X
Statement of
Responsibility: 
Mergen H. Ghayesh, Marco Amabili, Michael P. Païdoussis
Abstract: The nonlinear coupled longitudinal-transverse vibrations and stability of an axially moving beam, subjected to a distributed harmonic external force, which is supported by an intermediate spring, are investigated. A case of three-to-one internal resonance as well as that of non-resonance is considered. The equations of motion are obtained via Hamilton’s principle and discretized into a set of coupled nonlinear ordinary differential equations using Galerkin’s method. The resulting equations are solved via two different techniques: the pseudo-arclength continuation method and direct time integration. The frequency-response curves of the system and the bifurcation diagrams of Poincaré maps are analyzed.
Keywords: Axially moving beams; non-linear dynamics; two-dimensional analysis; stability
Rights: © Springer Science+Business Media B.V. 2012
RMID: 0030066120
DOI: 10.1007/s11071-012-0458-3
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.